Professor Jarosław Kędra

Professor Jarosław Kędra
MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

Overview
Professor Jarosław Kędra
Professor Jarosław Kędra

Contact Details

Telephone
work +44 (0)1224 272608
Fax
fax +44 (0)1224 272607
Email
Address
The University of Aberdeen Fraser Noble Building, room 160
Web Links

http://homepages.abdn.ac.uk/kedra/pages/

Research

Research Interests

Geometry, Topology and Group Theory.

Collaborations

Publications

Publications 

Currently viewing:

Page 3 of 4 Results 21 to 30 of 33

  • Kedra, J, Rudyak, Y & Tralle, A 2007, 'On fundamental groups of symplectically aspherical manifolds II: Abelian groups' Mathematische Zeitschrift, vol. 256, no. 4, pp. 825-835. [Online] DOI: https://doi.org/10.1007/s00209-007-0105-8
  • Kedra, J, Kotschick, D & Morita, S 2006, 'Crossed flux homomorphisms and vanishing theorems for flux groups' Geometric and Functional Analysis, vol. 16, no. 6, pp. 1246-1273. [Online] DOI: https://doi.org/10.1007/S00039-006-0578-3
  • Gal, S & Kedra, J 2006, 'Symplectic configurations' International Mathematics Research Notices, vol. 2006, 46530, pp. 1-35. [Online] DOI: https://doi.org/10.1155/IMRN/2006/46530
  • Kedra, JJ 2005, 'Evaluation fibrations and topology of symplectomorphisms' Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 305-312. [Online] DOI: https://doi.org/10.1090/S0002-9939-04-07507-0
  • Hajduk, B, Kedra, J, Polterovich, L & Tralle, A 2005, 'Conference on Symplectic Topology: Papers from the conference held in Stare Jablonki, Poland, July 3-10, 2004' Journal of Symplectic Geometry, vol. 3, no. 4.
  • Kedra, J & McDuff, D 2005, 'Homotopy properties of Hamiltonian group actions' Geometry & Topology, vol. 9, pp. 121-162. [Online] DOI: https://doi.org/10.2140/gt.2005.9.121
  • Ibanez, R, Kedra, J, Rudyak, Y & Tralle, A 2004, 'On fundamental groups of symplectically aspherical manifolds' Mathematische Zeitschrift, vol. 248, no. 4, pp. 805-826. [Online] DOI: https://doi.org/10.1007/s00209-004-0682-8
  • Jezierski, J, Kedra, J & Marzantowicz, W 2004, 'Homotopy minimal periods for N R-solvmanifolds maps' Topology and its Applications, vol. 144, no. 1-3, pp. 29-49. [Online] DOI: https://doi.org/10.1016/j.topol.2004.02.018
  • Kedra, JJ 2004, 'Restrictions on symplectic fibrations' Differential Geometry and its Applications, vol. 21, no. 1, pp. 93-112. [Online] DOI: https://doi.org/10.1016/j.difgeo.2004.03.009
  • Kedra, JJ 2000, 'KS-Models and Symplectic Structures on Total Spaces of Bundles' Bulletin of the Belgian Mathematical Society Simon Stevin, vol. 7, no. 3, pp. 377-385.
Show 10 | 25 | 50 | 100 results per page

Update